# SDR SWAA2024111858670

- Difficulty date: November 12, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 43,964 hours, 26,784 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Delaminated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR ESCAPE SLIDE SKIRT RUBBER COVER WORN AND DELAMINATED<[01] R&R FWD ENTRY ESCAPE SLIDE IAW MT 725-61-06 FE REF:TTG8Q0F8KDU.;[02] INSPECTION C/W R&R FWD ENTRY ESCAPE SLIDE IAW MT 725-61-06 FE REF:TTG8Q0F8KDU
